Verbal subgroups of free groups
Doklady Akademii Nauk, Tome 177 (1967) no. 2, pp. 255-257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_2_a0,
author = {M. A. Bronshtein},
title = {Verbal subgroups of free groups},
journal = {Doklady Akademii Nauk},
pages = {255--257},
year = {1967},
volume = {177},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_2_a0/}
}
M. A. Bronshtein. Verbal subgroups of free groups. Doklady Akademii Nauk, Tome 177 (1967) no. 2, pp. 255-257. http://geodesic.mathdoc.fr/item/DAN_1967_177_2_a0/